What's new

Innovagen sarm reviews??

Bigtuna84

Vet
Joined
Mar 10, 2018
Messages
611
Likes Received
1,337
Just to update my experience the innovagen ostarine made me break out in a rash. Started after about a week on chest an stomach and gradually got worse. Not itchy but red and blotchy so I stopped taking it after 2 or 3 weeks. I've ran osta before from Different lab with no issues. Also stacked with inno var which I have ran solo, same batch with no rash so pretty sure it was the osta.
But did you die? Lol. Not saying that it isn’t possible however be aware rashes can be a result of a multitude of factors so what your saying is merely speculation at best. For example I know my wife breaks out in a rash when she gets mad/stressed and she’s about to rain hellfire and brimstone on my ass.
 

Goldenrod

Rookie
Joined
Jan 31, 2019
Messages
640
Likes Received
443
But did you die? Lol. Not saying that it isn’t possible however be aware rashes can be a result of a multitude of factors so what your saying is merely speculation at best. For example I know my wife breaks out in a rash when she gets mad/stressed and she’s about to rain hellfire and brimstone on my ass.
Lol - that’s a part of being married @Bigtuna84. I get rashes periodically for no reason that I can pinpoint.
 

Truefighter

Newbie
Joined
Aug 12, 2019
Messages
19
Likes Received
4
But did you die? Lol. Not saying that it isn’t possible however be aware rashes can be a result of a multitude of factors so what your saying is merely speculation at best. For example I know my wife breaks out in a rash when she gets mad/stressed and she’s about to rain hellfire and brimstone on my ass.
Well said man
 

OM101

Rookie
Joined
Sep 30, 2012
Messages
236
Likes Received
93
Location
All over Canada
I haven’t tried the modafinil, but pretty much ditto 100% everything I’ve tried was good. Dbol, winny, tren A and E, anadrol, test prop and E, mk677
I have tried the modafinil. Just like every product I ever used was great.
 

Birgid

Newbie
Joined
Jun 13, 2019
Messages
15
Likes Received
2
Well its extremely coincidental then because Ive never had a rash like this..it started when i started taking inno osta, got worse as i continued taking it and started clearing up as soon as I stopped. Being summer I didn't want to walk around looking diseased at the beach!! Winter I would of stuck it out longer.
Not saying the osta was bad just didn't work with my body, or .maybe I reacted to the binder or other ingredients in the pill.
I've ran 2 cycles before with different labs with 0 issues.
Just relaying my personal experience...
I still have a bunch left and I'll probably cycle it again and see what happens. I'm not one to let things go to waste. :p
 

Sabre Star

Administrator
Joined
Feb 24, 2014
Messages
1,348
Likes Received
602
@Birgid - that’s very odd... I would take a break for a bit and give it another shot and see what happens.
 

Jdave

Rookie
Joined
Feb 24, 2017
Messages
2,013
Likes Received
1,721
Well its extremely coincidental then because Ive never had a rash like this..it started when i started taking inno osta, got worse as i continued taking it and started clearing up as soon as I stopped. Being summer I didn't want to walk around looking diseased at the beach!! Winter I would of stuck it out longer.
Not saying the osta was bad just didn't work with my body, or .maybe I reacted to the binder or other ingredients in the pill.
I've ran 2 cycles before with different labs with 0 issues.
Just relaying my personal experience...
I still have a bunch left and I'll probably cycle it again and see what happens. I'm not one to let things go to waste. :p
First time I ran test E and hcg I got a crazy bad rash thought I was something in either of them. Switched from E to C and it went away. Then I remember going back to that vial later and no rash. Wasn’t the HCG, wasn’t the enanthate ester. To this day idk what it was since my diet usually is the same thing 6/7 days of the week.
 
Top